# SDR ASAA2019091330672

- Difficulty date: September 13, 2019
- Submitted: September 13, 2019
- Operation: Air carrier
- Aircraft: N929VA
- Make and model: Airbus A321-253N
- Aircraft serial: 08819
- Aircraft time: 698 hours, 167 cycles
- Engine: Cfmint LEAP1A33
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ENGINE 1 OVER-THROTTLE PROTECTION FAULT. GROUNDED - YES. PERFORMED ENG 1 IDLE  TEST ON CHANNEL A  AND B, NO FAULTS NOTED PER TSM 73-21-01-810-922-A. NO MAINTENANCE ACTION REQUIRED.
